# SDR CAL950552

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Aft Ventral Door
- Part time: 45,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE AFT VENTRAL DOOR JAMB HAD A 2 INCH CRACK ON THE FORWARD SIDE OF LEFT CORNER.  REPAIRED PER SRM 53-08, FIGURE 29.  (X)
